# SDR UALA2012052502935

- Difficulty date: May 24, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 55,289 hours, 6,435 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  CLEANED AND RESECURED EMERGENCY LIGHT CONNECTOR.  OPS CHECKED NORMAL.
